# SDR 07FDEA04842

- Difficulty date: November 18, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 16,186 hours, 8,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832020400
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT NR 5 SEAT TRACK HAS 3 AREAS OF CORROSION INSIDE/TOP SCALOPE HOLES WITH APPROXIMATE MEASUREMENTS AS FOLLOWS; BETWEEN FR 44 -45 = 4 SQ IN, AFT OF FR 42 =4 SQ IN FR 41 = 3.5 SQ IN.  REMOVED SEAT TRACK L5 FR 40 TO FR 45, AND REINSTALLED NEW PART PER A300-600 SRM 51-72-10, AS FOUND BEYOND LIMIT.
